REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21383
Tytuł: Gödel’s Completeness Theorem
Autorzy: Braselmann, Patrick
Koepke, Peter
Data wydania: 2005
Data dodania: 30-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 13, Issue 1, Pages 49-53
Abstrakt: This articleis part of a series of Mizar articles which constitute a formal proof (of a basic version) of Kurt Gödel’s famous completeness theorem (K. Gödel, “Die Vollständigkeit der Axiome des logischen Funktionenkalkuls”, Monatshefte für Mathematik und Physik 37 (1930), 349–360). The completeness theorem provides the theoretical basis for a uniform formalization of mathematics as in the Mizar project. We formalize first-order logic up to the completeness theorem as in H. D. Ebbinghaus, J. Flum, and W. Thomas, Mathematical Logic, 1984, Springer Verlag New York Inc. The present article contains the proof of a simplified completeness theorem for a countable relational language without equality.
Afiliacja: Patrick Braselmann - University of Bonn
Peter Koepke - University of Bonn
URI: http://hdl.handle.net/11320/21383
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2005 University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2005, Volume 13, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Godel’s_Completeness_Theorem.pdf92,33 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons